# SDR TWAA9711303

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REPLACED SECTION OF AFT PRESSURE BULKHEAD SKIN AT UPPER RIGHT CORNER OF DOOR OPENING DUE TO CRACK.  (X)
